RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2012, Volume 17, Issue 5, Pages 179–185 (Mi fpm1442)  

Modules with Nakayama's property

A. A. Tuganbaev

Russian State University of Trade and Economics

Abstract: Modules $M_A$ with Nakayama's property are studied. In particular, for a right invariant ring $A$, it is proved that all right $A$-modules satisfy Nakayama's property if and only if the ring $A$ is right perfect.

Full text: PDF file (101 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2013, 193:4, 601–605

UDC: 512.55

Citation: A. A. Tuganbaev, “Modules with Nakayama's property”, Fundam. Prikl. Mat., 17:5 (2012), 179–185; J. Math. Sci., 193:4 (2013), 601–605

Citation in format AMSBIB
\Bibitem{Tug12}
\by A.~A.~Tuganbaev
\paper Modules with Nakayama's property
\jour Fundam. Prikl. Mat.
\yr 2012
\vol 17
\issue 5
\pages 179--185
\mathnet{http://mi.mathnet.ru/fpm1442}
\transl
\jour J. Math. Sci.
\yr 2013
\vol 193
\issue 4
\pages 601--605
\crossref{https://doi.org/10.1007/s10958-013-1487-2}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84897493463}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1442
  • http://mi.mathnet.ru/eng/fpm/v17/i5/p179

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:147
    Full text:60
    References:22
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020